# SDR TWAA9804801

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605TW
- Make and model: Boeing 767231
- Aircraft serial: 22568
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 7077603
- Condition: Worn
- Location: Standby
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

YQX - FLT 818 - BOTH FLIGHT MANAGEMENT COMPUTER SYSTEMS MALFUNCTIONED, STANDBY INSTRUCTIONS LIGHTING BECAME INOP, AND EICAS MESSAGE STANDBY INVERTER DISPLAYED.  DIVERTED TO YQX.  REPLACED THE STANDBY INVERTER AND K105.  (M)
